# SDR UIEA2011021600140

- Difficulty date: February 16, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 47,293 hours, 7,124 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Wrong Part
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD NR 1, NR 8 BOLT TOO SHORT REF EGAT EI NR T2011A27B-349, REV 00.  REPLACED NEW BOLT.
